Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
120 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes severe pain in back, knees and flushing sensation post intercourse?

Answered by
Dr.
Dr. Rakhi Tayal

OBGYN

Practicing since :2001

Answered : 13719 Questions

default
Posted on Tue, 7 Jun 2016 in Women's Health
Question: Hi,
I had previously been on this website asking a question regarding a new sexual partner. We had protected sex but during our encounter the condom slipped off and ended up getting stuck inside me. When this happened, he had not ejaculated at all but this is really worrying me. The next day, literally 12 hours later I began to feel the worse back pain ever and there was heat radiating from my mid-back to my upper back and neck. I could have injured it during our sexual encounter since I did have pain in the middle of my back on my spine when I would touch it. I did feel a bump and it was really painful. The pain lasted almost two weeks but I'm really worried it could be something else. It has been exactly 2 weeks since my sexual encounter and I'm beginning to feel other symptoms now. A few days ago, 3 days to be exact I began to feel knee pain which i have never experienced before. Then after that, the knee pain would come and go for about 2 days. That got better then I began to feel pain on my teeth and shoulders and neck. I have never experienced anything like this before. Not sure what is going on.. I'm extremely worried!!!!! My back pain has gotten better and no longer hurting however, I do feel heat from time to time. I have gotten a urine test to test possible STD's and those came back negative. However, I did have a bladder infection which I received antibiotics for. I don't have any other symptoms expect those that I described when I feel the pain in those areas, I sometimes begin to feel a little bit warm on my face and my forehead feels hot. It's like having a flushed feeling on my face which doesn't last too long. I haven't had any other symptoms except those that I have described but I'm feeling so lost and worried. I made an appointment with my primary doctor and I'm expected to see her on April 8th. Until then, my mind seems to keep making me think the worse and I'm very worried, Please help!!
doctor
Answered by Dr. Rakhi Tayal 2 hours later
Brief Answer:
Not likely to be an STD.

Detailed Answer:
Hello,
Thanks for trusting us with your health concern.
The intermittent pain in back and knees or the flushing sensation that you are having is not suggestive of any STD. These symptoms can be related to low Vitamin D3 levels or a generalized viral infection.
Sometimes a fluctuation in calcium, potassium or magnesium levels may lead to this kind of thing. This would be easy to treat with an over the counter multivitamin as well as a supplement of calcium with vitamin D. The symptoms should respond within 7 to 10 days.
I would advise that you support your body with good hydration, adequate sleep, a well-balanced diet and a moderate exercise regimen. Exercise is actually good for the immune system which is why I suggest it here. You will certainly feel better in next few days. It does not seem to be a serious issue.
Please feel free to discuss further. I will be glad to answer the follow up queries that you have.
Wishing you good health.
Regards.
Dr. Rakhi Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Rakhi-Tayal

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Rakhi Tayal 4 hours later
Hi Dr. Tayal,
Thank you so much for your response. I have been so worried that I even lost sleep for a few days. My back has gotten so much better almost close to no pain but my shoulders, my teeth and my knees are hurting. What really concerned about these pains is that I have never experienced these symptoms before. The sexual encounter I had worried me since literally 12 hrs later my back began to hurt. Then after my back these pains began. I will have my physical next week Friday on April 8th but at least now I have some piece of mind. What worries me is that all these issues happened after that sexual encounter. Prior to that, I never had these problems. I know I'm stressed out and that can be triggering the symptoms even more, but it just seems so odd for my body to be feeling this way. I'm only 31 years old and have been healthy prior to this. Thanks so much for your answer, please let me know what others thoughts you may have of this..
doctor
Answered by Dr. Rakhi Tayal 19 hours later
Brief Answer:
Mild pain killer will help.

Detailed Answer:
Hello.
Thanks for writing again.
It is just a chance that all these symptoms happened just after the sexual encounter. These are not suggestive of an infection. You can take a mild pain killer after meals for symptomatic relief.
Hope my answer is helpful.
Do accept my answer in case there are no further queries.
Regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Rakhi Tayal 3 hours later
Thank you again for your wonderful advise, it's greatly appreciated and helpful. I'm doing my best to not over worry, but it is so unfortunate this happened to me shortly after and that's what made me worry. If this encounter would of never occurred, I would have more peace of mind. For now until my appointment date, I'm taking ibuprofen 600mg as needed. Thank u Dr. Tayal.
doctor
Answered by Dr. Rakhi Tayal 6 hours later
Brief Answer:
Ibuprofen will help.

Detailed Answer:
Hello.
Thank you.
I am happy I could help.
Please do recommend our services to others too in case you found them helpful. For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Rakhi-Tayal
Wishing you the best in whatever you do.
Best regards.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,  
Drug/Medication ,   ,  
Medical Topics

Recent questions on  Flushing

doctor1 MD

Hi, I took one Kamagra tablet (SILDENAFIL CITRATE) 36 hours ago, and even though facial flushing, dizziness and sickness has largely dissapeared, I...

doctor1 MD

Hi, I just got tetralysal for my flushing and redness on my cheeks and nose, which probably is rosacea. But Im scared that the medication may...

doctor1 MD

Hi I m 22 years old...ive was on vancomycin for a month due to a mrsa infection in my blood..i got of vanco 6 days ago and picc line removed 7 days...

doctor1 MD

I ve been experiencing a headache for a number of days now. Along with palpitations & elevated blood pressure,Bulging veins, faster than normal...

doctor1 MD

Hi I m a 41 year old female and had a question in regards to facial flushing . I go through periods of time where I feel like I often feel flushed,...

doctor1 MD

Hi Dr. XXXXXXX xxxxxxx had advised me to try an allergy medicine with Decongestant because have been itchy throat for about 2 months now. I do have...

doctor1 MD

Yes. Something weird has been happening. I get really sad. Then I get a flushing of heat up my back, kinda of like chemicals going up through my...